# SDR 9806976718

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Engine: Pwa JT9D7F
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT APPROXIMATELY 115 KTS, THE NR 4 ENGINE N1 RPM INDICATION MALFUNCTIONED.  THE TAKEOFF WAS ABORTED.  MAINTENANCE PLACED THE NR 4 ENGINE N1 INDICATION SYSTEM ON MEL AND THE AIRCRAFT RETURNED TO SERVICE.
